# SDR SIMA200134702

- Difficulty date: December 12, 2001
- Submitted: January 9, 2002
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145
- Aircraft serial: 145062
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521725615
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS IS A LEVEL 2 FINDING ON A CORROSION REPAIR ITEM.  GALLEY RAMP SUPPORT CORRODED.  REMOVED AND INSTALLED SERVICEABLE RAMP SUPPORT IAW EMB 145 SRM 51-40-02.  (M)
